Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Lipitor Oral.

Overall User Ratings

911 Total User Reviews

User Reviews

«Previous 431-435 of 455 Next»
Condition: High Cholesterol
10/29/2007 11:38:21 AM

Reviewer: 55-64 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
overall it has worked very well. I have a couple of side effects from it. I get an occassional headache and an increase of flatulance.

Condition: High Cholesterol
10/29/2007 10:14:41 AM

Reviewer: 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Leg pain, but tests don't show anything so the doctor said to stay on it

Condition: High Cholesterol
10/29/2007 10:13:29 AM

Reviewer: polly, Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
My cholesterol decreased from 289 to 160. The problem for me were the side effects..In the middle of the night I would get severe leg cramps. I stopped taking the lipitor and my legs cramps stopped completely.

Condition: High Cholesterol
10/29/2007 10:07:58 AM

Reviewer: 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
When I started Lipitor I had severe muscle fatigue and aches. After a few months the ache and fatigue went away and my cholesterol went way down.

Condition: High Cholesterol
10/29/2007 9:36:34 AM

Reviewer: aWoman, 45-54 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
It gave me heart palpitations that really scared me as that wasn't printed in the side effects. My Aunt had passed away just as I was starting on it. Then my Mother passed two months later. I thought the palpitations were from stress. I found on the internet that it could be from the Lipitor. They went away when I stopped taking it.

«Previous 431-435 of 455 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Woman sitting in front of UV lights
Is yours working?
Healthy breakfast
What are you eating?
Young man exercising on bike
How not to get sick at the gym.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
Woman scrutinizing nose in mirror
Tips that work.
close up of leg with psoriasis rash
Know what to look for.
Woman sitting with child
Do you know the symptoms?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.